Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Recurring rashes, had got them after taking kefpod and mackler for fever, cold and cough. Help?

My 18 months old son had a fever in the month of October with cold and cough so my doctor give him kefpod and mackler syrup both after that my son had a rashes on the areal part of his body. The i switch to a another doctor who gave him enmosone M cream to apply twice daily from which he get relived but new rashes are still coming out. Please help.
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello.i think ur son is sufferring from urticsria.try using antihistamine.antibiotic and calamine lotion
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor